# SDR SWIA200718009

- Difficulty date: January 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 29,304 hours, 42,097 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Chain
- Condition: Corroded
- Location: Rt Aileron Trim
- Part time: 15,210 hours, 22,513 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON TRIM CHAIN IS RUSTED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED RIGHT AILERON TRIM TAB ACTUATOR ASSY IAW EMB 120 MM 27-12-01.
